Downloading: Fixed Point Theorems for Fuzzy Mappings on Closed Subset of Hilbert Spaces for Rational Expression
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Most Trusted Research Journal Since Year 2012

ISSN: 2319-7064



Your Article PDF will be Downloaded in Next Seconds

Research Paper | Mathematics | Iraq | Volume 6 Issue 7, July 2017

Fixed Point Theorems for Fuzzy Mappings on Closed Subset of Hilbert Spaces for Rational Expression

Buthainah A. A. Ahmed, Manar Falih Dheyab

The aim of this paper is to obtain a common fixed point for fuzzy mapping on closed subset of Hilbert spaces for rational expression. The proof rely on the parallelogram law in Hilbert spaces.

Keywords: fuzzy mapping, fixed point, approximate quantity and Hilbert space

Edition: Volume 6 Issue 7, July 2017

Pages: 1083 - 1085

Share this Article

How to Cite this Article?

Buthainah A. A. Ahmed, Manar Falih Dheyab, "Fixed Point Theorems for Fuzzy Mappings on Closed Subset of Hilbert Spaces for Rational Expression", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=ART20174615, Volume 6 Issue 7, July 2017, 1083 - 1085



Top